Translator Disclaimer
September 2014 On the De Vylder and Goovaerts conjecture about ruin for equalized claims
C. Y. Robert
Author Affiliations +
J. Appl. Probab. 51(3): 874-879 (September 2014). DOI: 10.1239/jap/1409932679

Abstract

In ruin theory, the conjecture given in De Vylder and Goovaerts (2000) is an open problem about the comparison of the finite time ruin probability in a homogeneous risk model and the corresponding ruin probability evaluated in the associated model with equalized claim amounts. In this paper we consider a weaker version of the conjecture and show that the integrals of the ruin probabilities with respect to the initial risk reserve are uniformly comparable.

Citation

Download Citation

C. Y. Robert. "On the De Vylder and Goovaerts conjecture about ruin for equalized claims." J. Appl. Probab. 51 (3) 874 - 879, September 2014. https://doi.org/10.1239/jap/1409932679

Information

Published: September 2014
First available in Project Euclid: 5 September 2014

zbMATH: 1329.60119
MathSciNet: MR3256232
Digital Object Identifier: 10.1239/jap/1409932679

Subjects:
Primary: 60G09 , 60G50
Secondary: 60K30

Keywords: De Vylder and Goovaerts' conjecture , finite time ruin probability , homogeneous risk model , stochastic dominance

Rights: Copyright © 2014 Applied Probability Trust

JOURNAL ARTICLE
6 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.51 • No. 3 • September 2014
Back to Top